# SDR 98ZZZM639

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566EA
- Make and model: Cvac 440
- Aircraft serial: 381
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Actuator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PROPELLERS WILL NOT SYNC IN K1 POSITION.  RIGHT 13500 RPM, LT 14,000 RPM AND RISING.  PITCH LOCKED PROPELLER, RPM STILL UNSTABLE.  E-HANDLED LT ENGINE AND MADE UNEVENTFUL LANDING AT ANC.  REPLACED LT ROTARY ACTUATOR AND REPAIRED BROKEN WIRE TO RT PROP ALTERNATOR.  GROUND OPS CHECK GOOD.  (M)
